# SDR HNAA2019043000126

- Difficulty date: April 27, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 44,589 hours, 40,448 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Relay
- Condition: Failed
- Location: K0173
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  649     36-21  2050831  27APR19  PHL  CLOSE
      BLD 1 VLV FAIL EICAS CAUT MESS ON T/O.
                                          29061    00 LLS
      HISTORY: APR 17
FACT  28APR19  06:25  PHL
            T/S IN REF TO FIM 36-11-00-810-805-A RNR RELAY K0173 IN REF TO AMM 36-11-00 OPS CHECK IAW AMM 36-11-05-700-802-A OPS CHECK GOOD OK FOR SERVICE.
